Doctor insights on:
Does Metformin Cause Joint Pain
Does metformin cause joint pain or could it be the femara (letrozole) I started taking in jan 2014?
Femara!!!: It is definitely the femara! Almost half of women taking Femara get moderate to severe joint pain. Sometimes switching to a different aromatase inhibitor helps. Make sure your doctor knows you're having pain. If your vitamin d level is low, increasing it can improve the pain. But it's really a troublesome side effect, and I'm so sorry you have it. Ask your doc for relief so you stay on the drug! ...Read more
Can metformin cause joint pain? I already have previous joint pain, but am finding different joints are painful since I've started
It's possible: Along with its needed effects, a medicine may cause some unwanted effects. Metformin is the most common, and one of the better and safer meds for diabetes, as long as your DR. Knows your kidney function and monitors you on the medication. If the joint pains become a real bother, let your Dr. Know and possibly another medication will be better for you. Best wishes. ...Read more
Many things: Really need more specifics to give any better answer. ...Read more
See details: There are literally over one hundred causes of joint pain. The best advice I can give you is to see a rheumatologist and then you will have your answer. ...Read more
need to be evaluated by an orthopaedic surgeon. ...Read more
Many: Being 22 doesn't protect you from illness causing these symptoms. You could have serious causes of arthritis and need to be diagnosed. You need to see your pcp and or a specialist in arthritis (rheumatologist) and get and exam and testing. The causes are too numerous to discuss here. This could be simple or very complex in nature. Get seen. ...Read more
Hypoxia hurts all!: Low oxygen levels (hypoxia) not only affect the lungs, heart & brain but have a severe impact on the joints. Hypoperfusion (a lack of nutrients) to the joints may cause severe pain. Any one who has attempted to mountain climb to fast can appreciate the severe aches incurred w/ the lower oxygen levels at higher altitudes. You are not going crazy if your joints hurt more as your oxygen levels drop! ...Read more
Several things: Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic examinations, can he/she let you know what's going on and how best to help you. ...Read more
No: The risk of osteoporosis is fracture. There is loss of bone density, impairment of bone integrity and strength. Loss of structural support and thus risk of fracture. People with both osteoporosis and osteopenia can fracture, but those with osteoporosis have a great risk since their bones are weaker. The joint pain would occur depending on the location of the fracture in a joint. ...Read more
Several: Trauma (usually obvious to the patient), infection, rheumatoid arthritis (usually more than one joint), gout (usually just one joint), pseudogout, dequervain's tendinitis, and carpal tunnel syndrome are some possibilities. Other conditions generally cause pain that is not severe. ...Read more
Proabably the side: Effect of the medication or the the problem which made you to take this medication. Please give a ring to your doctor. If you have any further queries click this --> https://www. Healthtap. Com/experts/12714048-dr-vahe-yetimyan ...Read more
Arthritis: Unfortunately, at your age arthritis (aging changes in the joints) would be a common cause of hip joint pain - typically felt at the groin. If the "hip joint" pain you're referring to is at the sides of the hips, it could be a greater trochanteric bursitis. If the "hip joint" pain is at your buttocks, the source may be the lumbar spine. ...Read more
Unlikely, but can!: This low a dose almost never causes liver issues. An SGPT level of 48 is barely elevated. Could be, but unlikely to be ibuprophen. That being stated, repeat in four weeks! You may have had a mild hepatotrophic virus! if still elevated, stop ibuprophen and retest! There are many other nsaids for arthritis! ...Read more
- Talk to a doctor online
- Causes of migratory joint pain
- Does lexapro cause joint pain?
- Does red yeast rice cause joint pain?
- Does tamoxifen cause severe foot and joint pain?
- Unilateral joint pain causes
- Viruses causing joint pain
- Does metformin cause elevated liver enzymes?
- Acid causing joint pain
- Cause of joint pain